| Model Number |
LATERAL INSERT 36X6MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.Additional devices listed in this report: cat: dwb935; aequalis reversed glenoid sphere ø36mm; serial # (b)(4).A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.Infection can be related to several reasons: a previous surgery, a sub-acromial dead space, a poor sterile technique, more fragile patients or younger male patients who have a greater risk.After checking the sterile md release sheets of the complaint parts, no issue has been reported.All concerned results were compliant.No other complaint has been reported since today regarding infections with parts of the same lots implanted and regarding the traceability history of the lots.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
(b)(6) 2017: pus at insertion site was seen.Although the crp was low, infection was suspected.(b)(6) 2017: the site was cleaned, and the insert and sphere were replaced with new ones.The doctor said that the patient had been treated for tooth decay and he might have gotten infection from tooth decay treatment.